# SDR DALA2021031201409

- Difficulty date: March 12, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frames 80-81
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CORROSION PLATE FLOOR STRUCTURE BTW FR 80 TO FR 81 AND BTW Y0 TO -Y450 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE LOC. BTW FR.80 TO FR.81 AND BTW FLOOR BEAM Y0 TO -Y450 AS PER SRM A330 51-72. (1752611)
